Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Aratin, Kh

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:91
Abstract pages:392
Full texts:186
References:50
E-mail:

https://www.mathnet.ru/eng/person18279
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/26785

Publications in Math-Net.Ru Citations
2003
1. Kh. Aratin, Zh. van de Ler, “Integrable Structure Behind the WDVV Equations”, TMF, 134:1 (2003),  18–31  mathnet  mathscinet; Theoret. and Math. Phys., 134:1 (2003), 14–46  isi 9

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024